Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A Lyndon-Hochschild-Serre spectral sequence for certain homotopy fixed point spectra


Author: Ethan S. Devinatz
Translated by:
Journal: Trans. Amer. Math. Soc. 357 (2005), 129-150
MSC (2000): Primary 55N20; Secondary 55P43, 55T15
Published electronically: January 23, 2004
MathSciNet review: 2098089
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $H$ and $K$ be closed subgroups of the extended Morava stabilizer group $G_n$ and suppose that $H$ is normal in $K$. We construct a strongly convergent spectral sequence

\begin{displaymath}H^\ast_c(K/H, (E^{hH}_n)^\ast X) \Rightarrow (E^{hK}_n)^\ast X, \end{displaymath}

where $E^{hH}_n$ and $E^{hK}_n$ are the continuous homotopy fixed point spectra of Devinatz and Hopkins. This spectral sequence turns out to be an Adams spectral sequence in the category of $K(n)_\ast$-local $E^{hK}_n$-modules.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 55N20, 55P43, 55T15

Retrieve articles in all journals with MSC (2000): 55N20, 55P43, 55T15


Additional Information

Ethan S. Devinatz
Affiliation: Department of Mathematics, University of Washington, Seattle, Washington 98195
Email: devinatz@math.washington.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-04-03394-X
PII: S 0002-9947(04)03394-X
Keywords: Adams spectral sequence, continuous homotopy fixed point spectra, Morava stabilizer group
Received by editor(s): September 13, 2002
Received by editor(s) in revised form: May 21, 2003
Published electronically: January 23, 2004
Additional Notes: The author was partially supported by a grant from the National Science Foundation.
Article copyright: © Copyright 2004 American Mathematical Society